Archived Edition Vol. 14, No. 3, 1988

Editors: H. Brezis (Paris), J. Hausen (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J. Nagata (Osaka), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: G.G. Johnson (Houston)

Houston Journal of Mathematics


J. Ahsan
Rings Characterized by Their Torsion Cyclic Modules, pp. 291-303.

Ulrich Albrecht
The Structure of Generalized Rank One Groups, pp. 305-317.

F. Bernis
Qualitative Properties for Some Nonlinear Higher Order Degenerate Parabolic Equations, pp. 319-352.

P. B. Cerrito
Limits of Convolution Iterates and Recurrent Random Walks on Inverse and Regular Semigroups, pp. 353-363.

George O. Golightly
Coefficients in Sine Series Expansions of Special Entire Functions, pp. 365-410.

Hartmut Hoft, Margret Hoft
Fixed Point Invariant Reductions and a Characterization Theorem for Lexicographic Sums, pp. 411-422.

Jimmie D. Lawson, Michael Mislove, Hilary A. Priestley
Infinite Antichains and Duality Theories, pp. 423-441.

I. E. Leonard
A Sequence of Multiple Integrals, pp. 443-450.